# SDR 20010126CW014

- Difficulty date: December 22, 2000
- Submitted: January 26, 2001
- Operation: General aviation
- Aircraft: N1814W
- Make and model: Beech 58
- Aircraft serial: TH287
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Part serial: 6514
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIR  BDL   HAD NO GEAR DOWN INDICATOR GOING INTO BDL, CRANKED GEAR DOWN AND LANDED WITH NO PROBLEMS.  REMOVED AND REPLACED LANDING GEAR MOTOR.  OPS CHECKS GOOD
